Small embeddings for partial triple systems of odd index

Bryant, Darryn and Martin, Geoffrey (2012) Small embeddings for partial triple systems of odd index. Journal of Combinatorial Theory: Series A, 119 2: 283-309. doi:10.1016/j.jcta.2011.09.008

Author Bryant, Darryn
Martin, Geoffrey
Title Small embeddings for partial triple systems of odd index
Journal name Journal of Combinatorial Theory: Series A   Check publisher's open access policy
ISSN 0097-3165
Publication date 2012-02
Year available 2011
Sub-type Article (original research)
DOI 10.1016/j.jcta.2011.09.008
Volume 119
Issue 2
Start page 283
End page 309
Total pages 27
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Collection year 2012
Language eng
Formatted abstract
It has been conjectured that any partial triple system of order u and index λ can be embedded in a triple system of order v and index λ whenever v≥2u+1, λ(v-1) is even and λ( v 2)≥0(mod3). This conjecture is known to hold for λ = 1 and for all even λ ≥ 2. Here the conjecture is proven for all remaining values of λ when u≥ 28.
Keyword Triple system
Partial triple system
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 8 October 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 01 Jan 2012, 13:57:57 EST by System User on behalf of Mathematics